# SDR WX0A2024072232118

- Difficulty date: July 20, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N293NV
- Make and model: Airbus A320-214
- Aircraft serial: 4913
- Aircraft time: 31,203 hours, 18,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING TC 33-51-00-710-003-A, EMERGENCY LIGHT BATTERY CAPACITY CHECK, TEST GIVES ""EPSU(12WL) EMER R/DEU-B(300RH6)"". / REMOVED AND REPLACED RH OVERWING EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-15-000/400-001-A. OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI #120591. INOP PLACARDS REMOVED."
